Geometric and Functional Analysis

, Volume 17, Issue 4, pp 1106–1138

An Analogue to a Theorem of Fefferman and Phong for Averaging Operators Along Curves with Singular Fractional Integral Kernel


DOI: 10.1007/s00039-007-0622-y

Cite this article as:
Greenblatt, M. GAFA Geom. funct. anal. (2007) 17: 1106. doi:10.1007/s00039-007-0622-y

Keywords and phrases:

Radon transform Fefferman–Phong 

AMS Mathematics Subject Classification:

42B20 44A12 

Copyright information

© Birkhaeuser 2007

Authors and Affiliations

  1. 1.University at BuffaloBuffaloUSA

Personalised recommendations